show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Close
Home | Shop | Health & Medicine | Cough, Cold & Flu | Flu Remedies | Vicks Nyquil Cold & Flu Nighttime Relief Liquid
Vicks Nyquil Cold & Flu Nighttime Relief Liquid

Vicks Nyquil Cold & Flu Nighttime Relief Liquid

Price: $10.49 (87.4¢ / oz)
Sku: 861843
Size: 12 OZ
Wt: 1.07 LBS
Special Info for This Item
Free Shipping FREE Shipping Eligible
tablet

Acetaminophen, Chlorpheniramine, Dextromethorphan. Aches, fever & sore throat, sneezing, runny nose, cough. May caused marked drowsiness. Each 30 ml dose cup contains; potassium (7 mg), sodium (47 mg).

tablet

Active Ingredients ( in Each 30 ml Dose Cup): Acetaminophen (650 mg), Chlorpheniramine Maleate (4 mg), Dextromethorphan HBr (30 mg). Inactive Ingredients: Acesulfame Potassium, Carboxymethylcellulose Sodium, Citric Acid, FD&C Red 40, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate.

tablet

Take only as directed. See overdose warning. Adults & Children 12 Years & Over: 30 ml (2 tbsp) every 6 hours. Children 4 to Under 12 Years: Ask a doctor. Children Under 4 Years: Do not use. When using other Dayquil or Nyquil products, carefully read each label to insure correct dosing. Store at room temperature.

tablet

Do not use if printed shrinkband is missing or broken. Failure to follow these warnings could result in serious consequences. Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take; more than 4 doses in 24 hours, which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks daily while using this product. Sore Throat Warning: If sore throat is severe, lasts for more than 2 days, occurs with or is followed by fever, headache, rash, nausea, or vomiting; see a doctor promptly. Do Not Use: With any other drugs containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression psychiatric or emotional conditions, or Parkinson�s Disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product; to make a child sleep. Ask a Doctor Before Use If You Have: liver disease, glaucoma, cough that occurs with too much phlegm (mucus), a breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis or emphysema, trouble urinating due to enlarged prostate gland, a sodium-restricted diet. Ask a Doctor or Pharmacist Before Use If You Are: taking sedatives, or tranquilizers, taking the blood thinning drug warfarin. When Using This Product: do not use more than directed; pain or cough gets worse or lasts more than 7 days, fever gets worse or lasts more than 3 days, redness or swelling is present, new symptoms occur, cough comes back and occurs with rash or headache that lasts; these could be signs of a serious condition. If Pregnant or Breast-Feeding: ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than directed can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults & for children even if you do not notice any signs or symptoms.

Advertisements